# SDR R61A201503040174

- Difficulty date: March 4, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 21,660 hours, 16,758 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Clamp
- Part number: LN92644X125
- Condition: Corroded
- Location: Bonding Jumper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, AFT DRAIN TUBE BONDING JUMPER CLAMP IS CORRODED.  MAINTENANCE R & R AFT DRAIN TUBE BONDING JUMPER, CLAMP IAW AMM 53-04-60.
